RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 70, Number 2, Pages 255–265 (Mi tmf4625)  

This article is cited in 1 scientific paper (total in 1 paper)

Covariant formalism of reductions of superconformal gauge theories to Poincaré supergravities

N. G. Pletnev, V. V. Serebryakov


Abstract: Covariant formalism of reduction from general gauge of extended supergroups to the off-shell Poincaré supergravities is considered. The formalism is based on a field system including both gauge and Goldstone superfields which parametrize the quotient space of broken symmetries and are connected with pure gauge degrees of freedom. Thus as a result of the choice of a gauge supergroup, stability subgroup, (super)group of base diffeomorphisms and structure of Goldstone superfields which form compensators of spontaneously broken symmetries, one completely determines the supermultiplel of physical and auxiliary fields which should be used to get the dynamical description of the system.

Full text: PDF file (1471 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 70:2, 179–186

Bibliographic databases:

Received: 14.10.1985

Citation: N. G. Pletnev, V. V. Serebryakov, “Covariant formalism of reductions of superconformal gauge theories to Poincaré supergravities”, TMF, 70:2 (1987), 255–265; Theoret. and Math. Phys., 70:2 (1987), 179–186

Citation in format AMSBIB
\Bibitem{PleSer87}
\by N.~G.~Pletnev, V.~V.~Serebryakov
\paper Covariant formalism of reductions of superconformal gauge theories to Poincar\'e supergravities
\jour TMF
\yr 1987
\vol 70
\issue 2
\pages 255--265
\mathnet{http://mi.mathnet.ru/tmf4625}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=894468}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 70
\issue 2
\pages 179--186
\crossref{https://doi.org/10.1007/BF01039208}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987K225600010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4625
  • http://mi.mathnet.ru/eng/tmf/v70/i2/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Pletnev, D. V. Serebryakova, “Superalgebra of conformal deformations for twistor-like superspaces”, Theoret. and Math. Phys., 110:1 (1997), 91–96  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:174
    Full text:64
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020